Alert archive / Oklahoma / River Flood Warnings in 2017

River Flood Warning 13, NWS Norman, OK

April 29, 20174 counties in Oklahoma

NWS Norman, OK issued this river flood warning at Apr 29, 2017, 8:19 AM CDT for 4 counties in Oklahoma. It took effect at Apr 29, 2017, 12:10 PM CDT. It was in force for 45 hr.

The area

The outline as issued.

The facts

Issued
Apr 29, 2017, 8:19 AM CDT (13:19 UTC)
In effect from
Apr 29, 2017, 12:10 PM CDT
Expired
May 1, 2017, 9:25 AM CDT
In force
45 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
Minor

Counties Blaine County, OK, Caddo County, OK, Canadian County, OK, Custer County, OK

The radar

The Norman radar (KTLX), 102 km from the middle of the area, began a volume at 13:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Canadian River near Bridgeport (BRIO2).

Action stage
12 ft
Minor stage
14 ft
Moderate stage
16 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07228500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

995 
WGUS44 KOUN 291319
FLWOUN
Flood Warning
National Weather Service Norman OK
819 AM CDT Sat Apr 29 2017

OKC011-015-017-039-300119-
/O.NEW.KOUN.FL.W.0013.170430T0215Z-170501T0000Z/
/BRIO2.1.ER.170430T0215Z.170430T0600Z.170430T1800Z.NO/
819 AM CDT Sat Apr 29 2017

The National Weather Service in Norman has issued a 

* Flood Warning for 
  The Canadian River near Bridgeport. 
  
* from this evening to Sunday evening...or until the warning is 
  cancelled. 
  
* At 7:30 AM Saturday the stage was 12.5 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 14.0 feet. 
  
* Forecast...The Canadian River will rise above flood stage by late 
  Saturday evening and crest near 14.5 feet early Sunday morning. The
  Canadian River will fall below flood stage early Sunday afternoon. 
  
* Impact...At 15.0 feet...Flooding affects croplands...pastures...
  and oil wells near the river. Middle and upper bottomlands may be 
  cut off from easy access by high water in side channels. Sand 
  dredging operations are affected. Upstream points in southern 
  Blaine County experience flooding before the areas near Bridgeport 
  in northern Caddo County. Downstream points in southwestern 
  Canadian County are affected hours later.
  
 
&&
 
LAT...LON 3566 9863 3589 9863 3559 9832 3544 9793
      3526 9793 3548 9847

$$
10 follow-up statements
661 
WGUS84 KOUN 291426
FLSOUN
Flood Statement
National Weather Service Norman OK
926 AM CDT Sat Apr 29 2017

OKC011-015-017-039-292226-
/O.EXT.KOUN.FL.W.0013.170429T2200Z-170501T0100Z/
/BRIO2.1.ER.170429T2200Z.170430T0600Z.170430T1900Z.NO/
926 AM CDT Sat Apr 29 2017

...Flood Warning extended until Sunday evening...
 
The Flood Warning continues for
  The Canadian River near Bridgeport. 
  
* from this afternoon to Sunday evening...or until the warning is 
  cancelled. 
  
* At 8:30 AM Saturday the stage was 13.1 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 14.0 feet. 
  
* Forecast...The Canadian River will rise above flood stage late 
  Saturday afternoon and crest near 14.4 feet early Sunday morning. 
  The Canadian River will fall below flood stage early Sunday 
  afternoon. 
  
* Impact...At 14.0 feet...Flooding affects croplands...pastures...
  and oil wells near the river. Low-lying bottomlands near the river 
  may be cut off from easy access by high water in side channels. 
  Sand dredging operations are affected. Upstream points in southern 
  Blaine County experience flooding before the areas near Bridgeport 
  in northern Caddo County. Downstream points in southwestern 
  Canadian County are affected hours later.
  
 
&&
 
LAT...LON 3566 9863 3589 9863 3559 9832 3544 9793
      3526 9793 3548 9847

$$
666 
WGUS84 KOUN 291504
FLSOUN
Flood Statement
National Weather Service Norman OK
1004 AM CDT Sat Apr 29 2017

OKC011-015-017-039-292304-
/O.EXT.KOUN.FL.W.0013.170429T1710Z-170501T0243Z/
/BRIO2.1.ER.170429T1710Z.170430T0600Z.170430T2043Z.NO/
1004 AM CDT Sat Apr 29 2017

...Flood Warning extended until Sunday evening...
 
The Flood Warning continues for
  The Canadian River near Bridgeport. 
  
* until Sunday evening...or until the warning is cancelled. 
  
* At 9:30 AM Saturday the stage was 13.7 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 14.0 feet. 
  
* Forecast...The Canadian River will rise above flood stage early 
  Saturday afternoon and crest near 15.6 feet early Sunday morning. 
  The Canadian River will fall below flood stage late Sunday 
  afternoon. 
  
* Impact...At 16.0 feet...Flooding affects croplands...pastures...
  and oil wells near the river. Flood plain fields at higher 
  elevations away from the river may be cut off from easy access by 
  high water in side channels. Sand dredging operations are affected.
  Upstream points in southern Blaine County may see flooding before 
  the areas near Bridgeport in northern Caddo County. Downstream 
  points in southwestern Canadian County are affected hours later.
  
 
&&
 
LAT...LON 3566 9863 3589 9863 3559 9832 3544 9793
      3526 9793 3548 9847

$$
036 
WGUS44 KOUN 291905
FLWOUN
Flood Warning
National Weather Service Norman OK
204 PM CDT Sat Apr 29 2017

OKC011-015-017-039-300704-
/O.EXT.KOUN.FL.W.0013.000000T0000Z-170501T0925Z/
/BRIO2.2.ER.170429T1456Z.170430T0600Z.170501T0325Z.NO/
204 PM CDT Sat Apr 29 2017

...Forecast flooding increased from Minor to Moderate severity...
 
The Flood Warning continues for 
 The Canadian River near Bridgeport. 

* until late Sunday night...or until the warning is cancelled. 
  
* At 1:30 PM Saturday the stage was 15.5 feet. 
  
* Minor flooding is occurring and Moderate flooding is forecast. 
  
* Flood stage is 14.0 feet. 
  
* Forecast...The Canadian River will continue rising to near 16.8 
  feet early Sunday morning. The Canadian River will fall below flood
  stage late Sunday evening. 
  
* Impact...At 17.0 feet...Flooding affects croplands...pastures...
  and oil wells near the river. Flood plain fields at higher 
  elevations away from the river may be cut off from easy access by 
  high water in side channels. Sand dredging operations are affected.
  Upstream points in southern Blaine County may see flooding before 
  the areas near Bridgeport in northern Caddo County. Downstream 
  points in southwestern Canadian County are affected hours later.
  
 
&&
 
LAT...LON 3566 9863 3589 9863 3559 9832 3544 9793
      3526 9793 3548 9847

$$
270 
WGUS84 KOUN 300205
FLSOUN
Flood Statement
National Weather Service Norman OK
905 PM CDT Sat Apr 29 2017

OKC011-015-017-039-301005-
/O.EXT.KOUN.FL.W.0013.000000T0000Z-170501T0738Z/
/BRIO2.2.ER.170429T1456Z.170430T0600Z.170501T0138Z.NO/
905 PM CDT Sat Apr 29 2017

The Flood Warning continues for
  The Canadian River near Bridgeport. 
  
* until late Sunday night...or until the warning is cancelled. 
  
* At 8:30 PM Saturday the stage was 16.2 feet. 
  
* Moderate flooding is occurring and Moderate flooding is forecast. 
  
* Flood stage is 14.0 feet. 
  
* Forecast...The Canadian River will continue rising and crest near 
  16.7 feet early Sunday morning. The Canadian River will fall below 
  flood stage Sunday evening. 
  
* Impact...At 17.0 feet...Flooding affects croplands...pastures...
  and oil wells near the river. Flood plain fields at higher 
  elevations away from the river may be cut off from easy access by 
  high water in side channels. Sand dredging operations are affected.
  Upstream points in southern Blaine County may see flooding before 
  the areas near Bridgeport in northern Caddo County. Downstream 
  points in southwestern Canadian County are affected hours later.
  
 
&&
 
LAT...LON 3566 9863 3589 9863 3559 9832 3544 9793
      3526 9793 3548 9847

$$
454 
WGUS84 KOUN 300734
FLSOUN
Flood Statement
National Weather Service Norman OK
234 AM CDT Sun Apr 30 2017

OKC011-015-017-039-301534-
/O.EXT.KOUN.FL.W.0013.000000T0000Z-170501T0949Z/
/BRIO2.2.ER.170429T1456Z.170430T1200Z.170501T0349Z.NO/
234 AM CDT Sun Apr 30 2017

...Flood Warning extended until late tonight...
 
The Flood Warning continues for
  The Canadian River near Bridgeport. 
  
* until late tonight...or until the warning is cancelled. 
  
* At  1:30 AM Sunday the stage was 16.4 feet. 
  
* Moderate flooding is occurring and Moderate flooding is forecast. 
  
* Flood stage is 14.0 feet. 
  
* Forecast...The Canadian River will continue rising and crest near 
  16.5 feet mid Sunday morning. The Canadian River will fall below 
  flood stage late Sunday evening. 
  
* Impact...At 17.0 feet...Flooding affects croplands...pastures...
  and oil wells near the river. Flood plain fields at higher 
  elevations away from the river may be cut off from easy access by 
  high water in side channels. Sand dredging operations are affected.
  Upstream points in southern Blaine County may see flooding before 
  the areas near Bridgeport in northern Caddo County. Downstream 
  points in southwestern Canadian County are affected hours later.
  
 
&&
 
LAT...LON 3566 9863 3589 9863 3559 9832 3544 9793
      3526 9793 3548 9847

$$
453 
WGUS84 KOUN 301313
FLSOUN
Flood Statement
National Weather Service Norman OK
813 AM CDT Sun Apr 30 2017

OKC011-015-017-039-302113-
/O.EXT.KOUN.FL.W.0013.000000T0000Z-170501T2230Z/
/BRIO2.2.ER.170429T1456Z.170430T1130Z.170501T1630Z.NO/
813 AM CDT Sun Apr 30 2017

...Flood Warning extended until Monday afternoon...
 
The Flood Warning continues for
  The Canadian River near Bridgeport 
  
* until Monday afternoon...or until the warning is cancelled. 
  
* At  7:30 AM Sunday the stage was 16.8 feet. 
  
* Moderate flooding is occurring. 
  
* Flood stage is 14.0 feet. 
  
* Forecast...The Canadian River is near crest and will begin falling 
  early Sunday afternoon. The Canadian River will fall below flood 
  stage late Monday morning. 
  
* Impact...At 17.0 feet...Flooding affects croplands...pastures...
  and oil wells near the river. Flood plain fields at higher 
  elevations away from the river may be cut off from easy access by 
  high water in side channels. Sand dredging operations are affected.
  Upstream points in southern Blaine County may see flooding before 
  the areas near Bridgeport in northern Caddo County. Downstream 
  points in southwestern Canadian County are affected hours later.
  
 
&&
 
LAT...LON 3566 9863 3589 9863 3559 9832 3544 9793
      3526 9793 3548 9847

$$
368 
WGUS84 KOUN 301927
FLSOUN
Flood Statement
National Weather Service Norman OK
227 PM CDT Sun Apr 30 2017

OKC011-015-017-039-010327-
/O.EXT.KOUN.FL.W.0013.000000T0000Z-170501T1525Z/
/BRIO2.2.ER.170429T1456Z.170430T1130Z.170501T0925Z.NO/
227 PM CDT Sun Apr 30 2017

The Flood Warning continues for
  the Canadian River near Bridgeport 
  
* until Monday morning...or until the warning is cancelled. 
  
* At 1:30 PM Sunday the stage was 15.9 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 14.0 feet. 
  
* Forecast...The Canadian River has crested and will continue to 
  fall. The Canadian River will fall below flood stage early Monday 
  morning.
 
&&
 
LAT...LON 3566 9863 3589 9863 3559 9832 3544 9793
      3526 9793 3548 9847

$$
596 
WGUS84 KOUN 010114
FLSOUN
Flood Statement
National Weather Service Norman OK
813 PM CDT Sun Apr 30 2017

OKC011-015-017-039-010913-
/O.EXT.KOUN.FL.W.0013.000000T0000Z-170501T1245Z/
/BRIO2.2.ER.170429T1456Z.170430T1130Z.170501T0645Z.NO/
813 PM CDT Sun Apr 30 2017

The Flood Warning continues for
  the Canadian River near Bridgeport 
  
* until Monday morning...or until the warning is cancelled. 
  
* At  7:30 PM Sunday the stage was estimated at 15.2 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 14.0 feet. 
  
* Forecast...The Canadian River has crested and will continue to 
  fall. The Canadian River will fall below flood stage early Monday 
  morning.
 
&&
 
LAT...LON 3566 9863 3589 9863 3559 9832 3544 9793
      3526 9793 3548 9847

$$
776 
WGUS84 KOUN 010721
FLSOUN
Flood Statement
National Weather Service Norman OK
221 AM CDT Mon May 1 2017

OKC011-015-017-039-011521-
/O.EXT.KOUN.FL.W.0013.000000T0000Z-170501T1635Z/
/BRIO2.2.ER.170429T1456Z.170430T1130Z.170501T1035Z.NO/
221 AM CDT Mon May 1 2017

...Flood Warning extended until this morning...
 
The Flood Warning continues for
  the Canadian River near Bridgeport 
  
* until this morning...or until the warning is cancelled. 
  
* At  1:30 AM Monday the stage was 15.2 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 14.0 feet. 
  
* Forecast...The Canadian River has crested and will continue to 
  fall. The Canadian River will fall below flood stage Monday 
  morning.
 
&&
 
LAT...LON 3566 9863 3589 9863 3559 9832 3544 9793
      3526 9793 3548 9847

$$
978 
WGUS84 KOUN 011425
FLSOUN
Flood Statement
National Weather Service Norman OK
925 AM CDT Mon May 1 2017

OKC011-015-017-039-011455-
/O.CAN.KOUN.FL.W.0013.000000T0000Z-170501T1635Z/
/BRIO2.2.ER.170429T1456Z.170430T1130Z.170501T0800Z.NO/
925 AM CDT Mon May 1 2017

The Flood Warning is cancelled for
  The Canadian River near Bridgeport. 
  
* At 7 AM Monday the stage was estimated at 13.6 feet.
  
* Flood stage is 14.0 feet.
  
* Forecast: The Canadian River has fallen below flood stage and is 
  forecast to continue to fall. This will be the last statement for 
  this location for this event.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Apr 29, 3:08 AM CDT, 5 hours 11 minutes earlier.

Area forecast discussion, Apr 29, 3:08 AM CDT, 5 hours 11 minutes before
Area Forecast Discussion
National Weather Service Norman OK
308 AM CDT Sat Apr 29 2017

.DISCUSSION...
Busy night and going forecast is in overall good shape. Will make
some tweaks to the weekend grids based on trends, but overall, do
not anticipate many changes.

Widespread showers and thunderstorms will continue to impact much
of Oklahoma and western north Texas through this morning. As the
upper low shifts slowly east today, the surface cold front will
begin to make eastward progress, shifting the heaviest precip into
eastern Oklahoma by late today. Before this occurs there will
remain the potential for additional strong to severe storms
Saturday afternoon, mainly along and east of I-35, along with
potential for flash flooding.

Some areas of light to moderate rain may persist into tonight,
but the heaviest rains should shift east of the area. However,
anticipate maintaining flood watch through 12z Sunday at this
point.

As upper low come out late tonight into Sunday morning, there
could be some light snow mix with the rain or perhaps temporarily
change over to all snow across northwest Oklahoma. Still do not
expect any snow accumulations.

Another cold, blustery day Sunday before milder weather early
next week. Models continue to amplify shortwave for mid-week with
another strong cold front for early May. After Wednesday, expect a
more tranquil period for the end of the week into the following
weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  61  42  56  41 /  80  50  20   0
Hobart OK         56  39  55  38 /  70  50  20   0
Wichita Falls TX  69  43  63  42 /  70  50  10   0
Gage OK           46  35  47  35 /  70  60  50   0
Ponca City OK     58  43  51  40 /  80  60  50  10
Durant OK         78  49  62  44 /  80  70  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday morning for OKZ023>032-040>043-
     046>048-050>052.

TX...None.
&&

12/30
Hazardous weather outlook, Apr 29, 4:25 AM CDT, 3 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
425 AM CDT Sat Apr 29 2017

OKZ004>048-050>052-TXZ083>090-300930-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
425 AM CDT Sat Apr 29 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is an Enhanced risk of severe thunderstorms across portions
of the area today. The primary hazard will be large hail.

Location...
There is an Enhanced Risk of severe thunderstorms south and east
of a line from Calvin to Tishomingo to Marietta. A Slight Risk
surrounds the Enhanced risk and is east of a line from perkins to
Norman to Duncan and Henrietta Texas. A marginal risk exists to
the west of the Slight Risk area and is east of a line from Ponca
City to Yukon to Lawton Oklahoma to Iowa Park and Seymour Texas.

Timing...
A few strong to severe storms will be possible this morning.
Additional severe storms will be possible during the afternoon and
early evening hours.

Impacts...
Large hail up to two inches in diameter is the primary threat.
There is a secondary threat of damaging wind gusts over 60 mph. A
couple of tornadoes cannot be ruled out.

Discussion...
Scattered thunderstorms will make there way east across parts of
central and southern Oklahoma and western north Texas this
morning. A few of these may be severe with large hail and damaging
wind gusts the primary hazards.

Additional thunderstorm development will be possible through the
afternoon hours, mainly along and ahead of a cold front that will
move through central into eastern Oklahoma. Instability and wind
shear in the warm sector ahead of the advancing cold front will be
favorable for severe storms capable of large hail, damaging wind
gusts and possibly an isolated tornado or two.

.Heavy Rainfall...
Heavy rainfall and flooding will be possible today and tonight.
The heaviest rainfall totals and greatest potential for flooding
are currently expected across portions of central and eastern
Oklahoma.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
the risk area should prepare for severe weather operations through
the early evening hours.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

.Thunderstorms...
Chances for thunderstorms will return Tuesday night through
Wednesday night across parts of Oklahoma and north Texas. Severe
storms are not anticipated.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Apr 29, 5:44 AM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
544 AM CDT SAT APR 29 2017

OKZ036-037-TXZ083>085-087-088-291115-
Tillman OK-Jackson OK-Wilbarger TX-Foard TX-Knox TX-Baylor TX-
Hardeman TX-
544 AM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR western Tillman...southeastern
Jackson...Wilbarger...southeastern Foard...northeastern Knox...
northern Baylor and southeastern Hardeman Counties Until 615 AM
CDT...

AT 541 AM CDT, strong thunderstorms were along a line extending from
3 miles west of Odell to 9 miles northeast of Vera, moving northeast
at 45 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

LAT...LON 3361 9963 3440 9961 3462 9942 3463 9900
      3460 9900 3459 9895 3382 9896
TIME...MOT...LOC 1041Z 242DEG 41KT 3433 9948 3375 9949

..speg.
Local storm report, Apr 29, 6:05 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
605 AM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 AM     HAIL             2 NNE WARR ACRES        35.55N 97.61W
04/29/2017  E1.00 INCH       OKLAHOMA           OK   PUBLIC

            MPING REPORT

&&
Local storm report, Apr 29, 6:08 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
608 AM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     TSTM WND DMG     EAKLY                   35.31N 98.56W
04/29/2017                   CADDO              OK   EMERGENCY MNGR

            POWER POLE DOWN ACROSS HIGHWAY 58 JUST NORTH OF EAKLY.

&&
Local storm report, Apr 29, 6:32 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
632 AM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     HAIL             4 NE HYDRO              35.59N 98.54W
04/29/2017  E1.75 INCH       BLAINE             OK   PUBLIC

            MPING REPORT

0520 AM     TSTM WND DMG     3 NW OKLAHOMA CITY      35.49N 97.56W
04/29/2017                   OKLAHOMA           OK   BROADCAST MEDIA

            SEVERAL TREES DOWNED ALONG NW 23RD STREET AND SIGN DAMAGE
            AT SHEPHERD MALL. TIME ESTIMATED BY RADAR.

0522 AM     TSTM WND DMG     1 NW OKLAHOMA CITY      35.48N 97.53W
04/29/2017                   OKLAHOMA           OK   PUBLIC

            TREES DOWNS AT NW 10TH AND SHARTEL

0540 AM     HAIL             5 E EDMOND              35.65N 97.38W
04/29/2017  E1.00 INCH       OKLAHOMA           OK   PUBLIC

            MPING REPORT

0600 AM     TSTM WND DMG     WELLSTON                35.69N 97.06W
04/29/2017                   LINCOLN            OK   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWN IN WELLSTON. TIME
            ESTIMATED BY RADAR.

&&
Local storm report, Apr 29, 7:56 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
756 AM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     TSTM WND DMG     3 N KINGFISHER          35.90N 97.93W
04/29/2017                   KINGFISHER         OK   EMERGENCY MNGR

            SEVERAL HIGHWAY SIGNS BLOWN DOWN ALONG US HWY 81. ONE
            MILE EAST ON A SECTION ROAD, 15 POWER POLES SNAPPED OFF
            15-20 FEET ABOVE THE GROUND. A BARN WAS DESTROYED JUST
            EAST OF THE POWER POLES, AND ROOF DAMAGE OCCURRED TO A
            HOUSE NEAR THE SNAPPED POWER POLES. REPORTED BY
            KINGFISHER COUNTY EM.

&&

FM
Local storm report, Apr 29, 8:16 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
816 AM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     HAIL             5 SSW NAVINA            35.73N 97.60W
04/29/2017  E1.75 INCH       LOGAN              OK   PUBLIC

&&

FM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:43 PM CDTSpecial Weather StatementOUNRoger Mills32 min
Apr 28, 10:45 PM CDTSpecial Weather StatementOUNLincoln30 min
Apr 28, 11:36 PM CDTSpecial Weather StatementOUNMajor24 min
Apr 28, 11:39 PM CDTSpecial Weather StatementOUNCanadian36 min
Apr 28, 11:56 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher, Major39 min
Apr 28, 11:59 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan32 min
Apr 29, 12:01 AM CDTSpecial Weather StatementOUNWashita29 min
Apr 29, 12:02 AM CDTSpecial Weather StatementOUNBeckham28 min
Apr 29, 12:15 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita45 min
Apr 29, 12:17 AM CDTSevere Thunderstorm WarningOUNBeckham28 min
Apr 29, 12:24 AM CDTSevere Thunderstorm WarningOUNGarfield, Noble16 min
Apr 29, 12:31 AM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita44 min
Apr 29, 12:33 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher42 min
Apr 29, 12:36 AM CDTSpecial Weather StatementOUNRoger Mills24 min
Apr 29, 12:59 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian61 min
Apr 29, 1:05 AM CDTSpecial Weather StatementOUNDewey25 min
Apr 29, 1:12 AM CDTSevere Thunderstorm WarningOUNCaddo, Custer, Washita63 min
Apr 29, 1:15 AM CDTSevere Thunderstorm WarningOUNKingfisher60 min
Apr 29, 1:19 AM CDTSpecial Weather StatementOUNKay26 min
Apr 29, 1:20 AM CDTSpecial Weather StatementOUNGrant25 min
Apr 29, 1:20 AM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson40 min
Apr 29, 1:24 AM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Custer3 hr
Apr 29, 1:36 AM CDTSevere Thunderstorm WarningOUNKingfisher24 min
Apr 29, 1:38 AM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills37 min
Apr 29, 1:49 AM CDTSpecial Weather StatementOUNNoble26 min
Apr 29, 1:58 AM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson47 min
Apr 29, 1:59 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma61 min
Apr 29, 2:02 AM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble43 min
Apr 29, 2:07 AM CDTSpecial Weather StatementOUNGreer23 min
Apr 29, 2:14 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Kingfisher61 min
Apr 29, 2:16 AM CDTFlash Flood WarningOUNBlaine, Custer, Washita6 hr
Apr 29, 2:26 AM CDTAreal Flood AdvisoryOUNKingfisher3 hr
Apr 29, 2:38 AM CDTSevere Thunderstorm WarningOUNNoble, Payne67 min
Apr 29, 2:42 AM CDTAreal Flood AdvisoryOUNCanadian3 hr
Apr 29, 2:42 AM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa48 min
Apr 29, 2:43 AM CDTSpecial Weather StatementOUNWashita32 min
Apr 29, 2:55 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne80 min
Apr 29, 2:58 AM CDTFlash Flood WarningOUNBlaine, Caddo, Canadian, Kingfisher, Logan6 hr
Apr 29, 2:58 AM CDTSpecial Weather StatementOUNOklahoma32 min
Apr 29, 3:09 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher37 min
Apr 29, 3:14 AM CDTAreal Flood AdvisoryOUNGarfield, Noble, Payne3 hr
Apr 29, 3:16 AM CDTSpecial Weather StatementOUNBeckham29 min
Apr 29, 3:22 AM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita38 min
Apr 29, 3:33 AM CDTSpecial Weather StatementOUNLogan, Oklahoma27 min
Apr 29, 3:55 AM CDTAreal Flood AdvisoryOUNBeckham, Greer, Harmon, Jackson, Kiowa3 hr
Apr 29, 3:56 AM CDTSpecial Weather StatementOUNWashita34 min
Apr 29, 3:58 AM CDTSevere Thunderstorm WarningOUNCaddo, Grady47 min
Apr 29, 4:04 AM CDTSpecial Weather StatementOUNBeckham, Greer, Harmon, Jackson26 min
Apr 29, 4:16 AM CDTSevere Thunderstorm WarningOUNComanche, Custer, Jackson, Kiowa, Washita44 min
Apr 29, 4:19 AM CDTAreal Flood AdvisoryOUNLogan, Oklahoma3 hr
Apr 29, 4:35 AM CDTSevere Thunderstorm WarningOUNCanadian, Grady40 min
Apr 29, 4:40 AM CDTSpecial Weather StatementOUNBlaine35 min
Apr 29, 4:47 AM CDTSpecial Weather StatementOUNPayne28 min
Apr 29, 4:56 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma49 min
Apr 29, 4:58 AM CDTSpecial Weather StatementOUNComanche, Cotton32 min
Apr 29, 5:05 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Kingfisher40 min
Apr 29, 5:06 AM CDTFlash Flood WarningOUNLogan, Noble, Payne6 hr
Apr 29, 5:44 AM CDTSpecial Weather StatementOUNJackson31 min
Apr 29, 5:45 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma45 min
Apr 29, 6:03 AM CDTAreal Flood AdvisoryOUNOklahoma3 hr
Apr 29, 6:47 AM CDTAreal Flood AdvisoryOUNKiowa3 hr
Apr 29, 7:13 AM CDTAreal Flood AdvisoryOUNGreer, Harmon, Jackson3 hr
Apr 29, 7:25 AM CDTAreal Flood AdvisoryOUNLogan, Oklahoma3 hr
Apr 29, 7:47 AM CDTFlash Flood WarningOUNCuster, Kiowa, Washita3 hr
Apr 29, 8:24 AM CDTRiver Flood WarningOUNPottawatomie, Seminole17 hr
Apr 29, 8:26 AM CDTRiver Flood WarningOUNBlaine, Canadian20 hr
Apr 29, 8:52 AM CDTFlash Flood WarningOUNBeckham, Blaine, Custer, Dewey, Greer, Kiowa and 1 more4 hr
Apr 29, 9:13 AM CDTFlash Flood WarningOUNBlaine, Caddo, Canadian, Kingfisher, Logan4 hr
Apr 29, 9:21 AM CDTRiver Flood WarningOUNPayne64 hr
Apr 29, 11:23 AM CDTRiver Flood WarningOUNKingfisher25 hr
Apr 29, 11:29 AM CDTRiver Flood WarningOUNKingfisher15 hr
Apr 29, 11:34 AM CDTAreal Flood WarningOUNLogan, Oklahoma3 hr
Apr 29, 11:42 AM CDTAreal Flood WarningOUNLogan, Noble, Payne3 hr
Apr 29, 1:23 PM CDTAreal Flood WarningOUNBlaine, Caddo, Canadian, Custer, Garfield, Kingfisher and 3 more3 hr
Apr 29, 1:42 PM CDTSpecial Weather StatementOUNCanadian33 min
Apr 29, 2:08 PM CDTRiver Flood WarningOUNCanadian, Cleveland, Grady, McClain51 hr
Apr 29, 2:08 PM CDTRiver Flood WarningOUNCleveland, McClain55 hr
Apr 29, 2:26 PM CDTRiver Flood WarningOUNKingfisher, Logan45 hr
Apr 29, 2:27 PM CDTRiver Flood WarningOUNLogan, Payne40 hr
Apr 29, 2:49 PM CDTAreal Flood WarningOUNLogan, Noble, Payne3 hr

Nearby

River Flood Warnings in Oklahoma, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.